I m taking novarapid forty-twenty four-twenty eight and Livemer 18 units in night (presently) as priscribed by my physician n I m 8 week pregnant but my sugar level often fall down in night. My doctor has reduce my insulin levimer from 30 to 18 units but still it is falling down. Why this happens?
Like the answers? Chat privately for 24 hours with the doctor of your choice
hi good evening
thnxs for your Que.
my advise is u have to keep in touch with your consulting gynecologist and physician .
regular sugar monitoring and good control is must during pregnancy
because in pregnancy your anti diabetic drugs and insulin does may be change according to your sugar level
if any quary ask me on firstname.lastname@example.org
Hello madam, Frequent low blood sugar is common complaint in patients taking insulin. Some times it is life threatening too. But can be avoided by taking simple measures like, not skipping any meals after you take insulin (most important), reducing the dose of insulin you needed (pregnancy alters the immunity which may improve or worsen your underlying condition thus altering dose of insulin is necessary) that your doctor have done, and your growing fetus use up your glucose, so you need to eat relatively more or have to reduce your insulin dose less. it happens more in night because you are in relative fasting state whole night for almost 12hr.
Nothing to worry, needing less insulin dose is actually good. talk to your doctor he will titrate the dose for you.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.